Jul 28, 2008
I'v been on the Hiv cocktail, Truvada & Kaletra for just under a year & the diarrhea just won't stop. I've taken over the counter anti-diarrhea mes & still have diarrhea. What can I do to prevent diarrhea ?
Response from Dr. Henry
Some patients continue to have annoying diarrhea from Kaletra (less often due to Truvada) as you describe. For some patients, calcium supplements (such as Os-cal), fiber tablets, rr use of active culture yogurt helps some patients. If nothing helps and the problem remains annoying then a switch to an alternative regimen is often worth discussion. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Thrush A Symptom Of Acute HIV Infection?
- Seroconverting After Sex With A Prostitute
- HIV Infection Risk Blowjob From A Prostitute
- Burning Urethra After Oral Sex Worried I Have HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.